# SDR DATA201912065001

- Difficulty date: November 26, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD330200
- Aircraft serial: SH3038
- Aircraft time: 27,866 hours, 37,707 cycles
- Engine: Pwa PT6A45R
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 7CZ14368422
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE THE CREW NOTICED A STRONG SMOKE SMELL IN THE COCKPIT FROM THE LEFT ENGINE HYDRAULIC INDICATOR. CREW CLOSED VALVE AND FOLLOWED QRH, PROCEEDED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED FAULTY LEFT-HAND HYDRAULIC MAGNETIC INDICATOR, OPERATIONAL CHECK GOOD.
